# SDR ASOA201100100

- Difficulty date: January 10, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 26,975 hours, 23,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 473.15
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/W FUSELAGE PANEL, 161DL, ATTACH STRUCTURE JUST FWD OF CTR WING-TO-FUSELAGE ATTACH FITTING AT FS 473.15 CRACKED APPROX .5"L. R & R FUSELAGE PANEL 161DL ATTACH ANGLE PN 601R31037-61 IAW SRM 51-42-20 AND 51-23-16.  MINOR REPAIR.
